Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 23, 2014, 5:13 PM EDT for Bleckley County, Dodge County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2014, 5:13 PM EDT (21:13 UTC)
- Expired
- Jun 23, 2014, 6:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
Counties Bleckley County, GA, Dodge County, GA
The radar
The Robins AFB radar (KJGX), 47 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 329 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1157 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
295
WWUS82 KFFC 232113
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT MON JUN 23 2014
GAZ096-097-107-109-232200-
513 PM EDT MON JUN 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PULASKI...LAURENS...BLECKLEY AND DODGE COUNTIES UNTIL 600 PM
EDT...
AT 509 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM COCHRAN TO DUBOIS AND GODWINSVILLE...MOVING NORTH
AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PULASKI...LAURENS...BLECKLEY AND DODGE COUNTIES THROUGH 600 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE JAY BIRD
SPRINGS...GODWINSVILLE...CHAUNCEY...EASTMAN...MOBLEY CROSSING...
BAILEYS PARK...PAULK...DUBOIS...GRESSTON...EMPIRE...COCHRAN...
PORTER...COLEY STATION...RODDY AND ROYAL. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3204 8304 3219 8330 3234 8346 3248 8344
3255 8329 3234 8296 3224 8292
TIME...MOT...LOC 2112Z 189DEG 9KT 3237 8337 3228 8328
3217 8309
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 23, 3:39 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jun 23, 3:39 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 339 PM EDT MON JUN 23 2014 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... CURRENTLY... A DEVELOPING ACTIVE SW FLOW ALOFT IS INTERACTING WITH A MOIST /1.5+ PW'S/ AND UNSTABLE AIR MASS /2500-3000 J/KG CAPE/ TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THIS AFTERNOON... AND EXPECT THIS ACTIVITY TO PERSIST WELL INTO THE EVENING. THE CONVECTION IS TROPICAL IN NATURE... DUMPING VERY HEAVY RAIN... AND WITH LITTLE MOVEMENT... THE MAIN THREATS CONTINUE TO BE LOCALLY HEAVY RAIN AND BRIEF FLOODING. OCCASIONAL CLOUD TO GROUND LIGHTING AND WIND GUSTS TO 35-40 MPH IS ALSO LIKELY. IT APPEARS SEVERE STORMS ARE UNLIKELY AT THIS TIME. EXPECT THE THUNDERSTORM THREAT TO GREATLY DIMINISH BY 10 PM THIS EVENING WITH LOSS OF DAYTIME HEATING... HOWEVER... APPROACHING DISTURBANCES FROM THE WEST WILL SUPPORT THE POTENTIAL FOR ISOLATED TO SCATTERED SHOWERS OVERNIGHT. AS FOR THE FORECAST... SHORT RANGE MODELS AGREE ON DEEPENING A LONG WAVE TROUGH ALONG THE MS VALLEY REGION TONIGHT THAT WILL BEGIN TO DRIFT EASTWARD ON TUESDAY... THEN BEGIN TO SHEAR OUT ACROSS THE STATE TUESDAY NIGHT-WEDNESDAY. MODELS SHOW A STRONG DISTURBANCE KICKING EAST OF THE LONG WAVE TROUGH BY TUESDAY AFTERNOON DURING MAX HEATING. THIS WILL SERVE TO ENHANCE ON-GOING SCATTERED CONVECTION TUESDAY MORNING... RESULTING IN MORE WIDESPREAD COVERAGE OF SHOWERS AND THUNDERSTORMS TUESDAY AFTERNOON AND EVENING. WILL CONTINUE TO SHOW SCATTERED POPS OVERNIGHT...THEN CATEGORICAL POPS BY TUESDAY AFTERNOON WITH EXPECTED UPPER SUPPORT. AREA PW'S ARE EXPECTED TO INCREASE TO AROUND 1.8 INCHES TUESDAY AFTERNOON. THIS COUPLED WITH THE EXPECTED SLOW STORM MOVEMENT WILL CONTINUE THE MAIN THREAT OF LOCALLY HEAVY RAIN AGAIN ON TUESDAY. INCREASING DEEP LAYER MOISTURE SHOULD HELP HOLD STORM WIND GUSTS UNDER 40 MPH TUESDAY AFTERNOON. OTHERWISE... WET GROUNDS FROM STORMS WILL FAVOR PATCHY FOG DEVELOPMENT TONIGHT AND TUESDAY NIGHT. AS FOR TEMPS... PERSISTENCE IS THE KEY FOR LOWS AGAIN TONIGHT AND LIKELY AGAIN TUESDAY NIGHT... WHILE HIGHS ON TUESDAY HOLD ON THE COOLER SIDE OF GUIDANCE DUE TO INCREASED CLOUD COVER AND EXPECTED RAIN COVERAGE. 39 .LONG TERM /WEDNESDAY THROUGH MONDAY/... STILL LOOKING FOR AN ACTIVE PATTERN AT THE BEGINNING OF THE LONG TERM. OVERALL..NOT MUCH IN TERMS OF CHANGES TO THE EXTENDED SO HAVE INCLUDED THE PREVIOUS DISCUSSION BELOW. MAIN CHANGE TO THE FORECAST WAS THURSDAY. HAVE TRIMMED THE POPS BACK ACROSS WESTERN GEORGIA INTO THE CHANCE CATEGORY BASED ON THE LATEST GUIDANCE. 11 /ISSUED AT 349 AM EDT MON JUN 23 2014/ A MOIST WSW UPPER LEVEL FLOW WILL BE IN PLACE TO START THE LONG TERM ALLOWING FOR SHORT WAVES TO ENHANCE ANY CONVECTIVE ACTIVITY. BY FRIDAY THE EUROPEAN BUILDS THE UPPER RIDGE OVER THE AREA STRONGER THAN THE GFS AND THIS DIFFERENCE CONTINUES INTO SUNDAY. PLENTY OF MOISTURE THROUGH THE LONG TERM COMBINED WITH DAY TIME INSTABILITY WILL COMBINE TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS INTO FRIDAY THEN SCATTERED SHOWERS AND THUNDERSTORMS SATURDAY THROUGH MONDAY. SHOWERS AND STORMS HAVE A DEFINITE DIURNAL TREND FLARING UP IN THE AFTERNOON INTO THE EVENING HOURS...THEN DIMINISHING OR ENDING DURING THE OVERNIGHT HOURS. LEANED TOWARDS HIGHER POPS WEDNESDAY THEN FAVORED WPC POPS THURSDAY THROUGH SUNDAY. FORECAST HIGH AND LOW TEMPERATURES RUNNING WITHIN 3 DEGREES OF NORMAL. BDL && .AVIATION... 18Z UPDATE... SCT SHRA/TSRA WILL CONTINUE TO DEVELOP THIS THROUGH THE EVENING HOURS... THEN MAINLY SCT SHRA OVERNIGHT. MID LEVEL VFR CIGS WILL PREVAIL TODAY AND AGAIN ON TUE... EXCEPT POSSIBLY LOWER AROUND THE NUMEROUS CONVECTION EXPECTED TODAY AND AGAIN ON TUE. MOS GUIDANCE IS SHOWING THE POTENTIAL FOR PATCHY IFR/MVFR CIGS BY 09-12Z TUE... ESPECIALLY AROUND SHOWER ACTIVITY. CURRENT LIGHT EAST WINDS WILL SETTLE TO MORE SE THIS AFTERNOON...THEN SSW BY TUE MORNING... THEN MORE WEST BY TUE AFTERNOON. SPEEDS 7-8KTS OR LESS. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON TIMING OF WIND DIRECTIONS AND LOW CIGS TUE MORNING. HIGH CONFIDENCE ON REMAINING ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 86 69 91 / 50 90 50 50 ATLANTA 71 86 70 88 / 50 90 50 50 BLAIRSVILLE 67 79 65 82 / 50 90 50 60 CARTERSVILLE 70 85 69 88 / 50 90 50 50 COLUMBUS 71 89 72 90 / 50 80 40 50 GAINESVILLE 71 84 69 87 / 50 90 50 50 MACON 71 88 70 93 / 50 80 40 50 ROME 70 85 70 89 / 50 90 50 50 PEACHTREE CITY 69 86 69 89 / 50 90 50 50 VIDALIA 72 89 72 95 / 50 70 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....11 AVIATION...39
Hazardous weather outlook, Jun 23, 3:51 PM EDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 351 PM EDT MON JUN 23 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-242000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 351 PM EDT MON JUN 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG STORMS ARE EXPECTED WITH ISOLATED SEVERE THUNDERSTORMS POSSIBLE THROUGH THIS EVENING. WEATHER HAZARDS EXPECTED... HEAVY RAIN WITH SLOW MOVING STORMS...GUSTY WINDS AND FREQUENT LIGHTNING. IN ADDITION...SMALL HAIL IS POSSIBLE. DISCUSSION... WITH PLENTY OF MOISTURE ACROSS NORTH AND CENTRAL GEORGIA TODAY...THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS THE AREA THROUGH TONIGHT. THE BEST TIMING FOR THE STRONGER TO SEVERE STORMS WILL BE THROUGH 10PM. WITH SLOW MOVING STORMS TODAY...THE MAIN THREAT IS HEAVY RAIN THAT COULD LEAD TO MINOR FLASH FLOODING. WIND GUSTS TO APPROXIMATELY 40MPH ARE EXPECTED IN THE STRONGER STORMS...IN ADDITION TO LIGHTNING. COMBINED WITH THE WET GROUND...THESE WIND SPEEDS ARE ENOUGH TO DOWN A FEW TREES. ALTHOUGH HAIL IS POSSIBLE...IT IS EXPECTED TO BE ON THE SMALLER SIDE...GENERALLY PEA SIZED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ON TUESDAY THEN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WEDNESDAY THROUGH SUNDAY. SOME STORMS WILL BE STRONG AND ISOLATED SEVERE STORMS WILL BE POSSIBLE. THE MOST LIKELY HAZARDS WILL BE STRONG GUSTY WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN. HAIL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF STRONG TO SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jun 23, 4:06 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EDT MON JUN 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND DMG 1 SSW THE POLO FIELDS 34.17N 84.22W
06/23/2014 FORSYTH GA EMERGENCY MNGR
FORSYTH EMA RELAYED A REPORT OF A METAL STRUCTURE
DESTROYED BY A DOWNBURST.
&&
EVENT NUMBER FFC1400731
AGIBBSSpecial weather statement, Jun 23, 4:07 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 PM EDT MON JUN 23 2014
GAZ071-081-082-094-095-232045-
407 PM EDT MON JUN 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PEACH...MONROE...BIBB...CRAWFORD AND HOUSTON COUNTIES UNTIL 445 PM
EDT...
AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM BOLINGBROKE TO SANDY POINT AND BYRON...MOVING
NORTHEAST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PEACH...MONROE...BIBB...CRAWFORD AND HOUSTON COUNTIES THROUGH
445 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
FRIENDSHIP...LAKEWOOD...MIAMI VALLEY...POWERVILLE...HORNS...LEE
POPE...MUSELLA...KNOXVILLE...ROBERTA...BRENT...RUSSELLVILLE...
CULLODEN...SANDY POINT...BYRON AND ELBERTA. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3264 8408 3268 8410 3268 8413 3267 8413
3293 8410 3295 8404 3299 8404 3307 8376
3296 8370 3281 8373 3272 8360 3268 8361
3266 8356 3262 8354 3251 8378
TIME...MOT...LOC 2006Z 242DEG 6KT 3294 8390 3277 8399
3261 8377Special weather statement, Jun 23, 4:40 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
440 PM EDT MON JUN 23 2014
GAZ002>004-011-012-019-020-030-031-232130-
440 PM EDT MON JUN 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WHITFIELD...WALKER...POLK...PAULDING...BARTOW...CATOOSA...
CHATTOOGA...FLOYD AND GORDON COUNTIES UNTIL 530 PM EDT...
AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DALTON TO CALHOUN...CARTERSVILLE AND BURNT
HICKORY RIDGE...MOVING NORTHWEST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHITFIELD...WALKER...POLK...PAULDING...BARTOW...CATOOSA...
CHATTOOGA...FLOYD AND GORDON COUNTIES THROUGH 530 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BRASWELL...BURNT
HICKORY RIDGE...STILESBORO...EUHARLEE...KINGSTON...OOSTANAULA...
CALHOUN...RESACA...TILTON...DAWNVILLE...SUGAR VALLEY...DALTON...
PLAINVILLE...VAN WERT AND ROCKMART. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3483 8487 3471 8490 3471 8494 3468 8490
3467 8490 3468 8494 3463 8491 3441 8495
3410 8487 3402 8478 3394 8505 3429 8513
3460 8517 3487 8516 3490 8503
TIME...MOT...LOC 2039Z 137DEG 6KT 3481 8496 3448 8503
3417 8499 3403 8490Special weather statement, Jun 23, 4:42 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 442 PM EDT MON JUN 23 2014 GAZ071-072-081-082-232130- 442 PM EDT MON JUN 23 2014 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN MONROE...JONES...BIBB AND CRAWFORD COUNTIES UNTIL 530 PM EDT... AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG THUNDERSTORMS FROM BOLINGBROKE TO LAKE TOBESOFKEE...MOVING NORTH AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS MONROE...JONES...BIBB AND CRAWFORD COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WESLEYAN... LAKE TOBESOFKEE...PAYNE CITY...ARKWRIGHT...BOLINGBROKE...DAMES FERRY...JARRELL PLANTATION AND PLANT SCHERER. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. && LAT...LON 3284 8366 3278 8395 3298 8400 3312 8371 TIME...MOT...LOC 2042Z 190DEG 8KT 3292 8378 3287 8388
Special weather statement, Jun 23, 5:01 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
501 PM EDT MON JUN 23 2014
GAZ078-079-089-090-232145-
501 PM EDT MON JUN 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TALBOT...MUSCOGEE...CHATTAHOOCHEE AND HARRIS COUNTIES UNTIL 545 PM
EDT...
AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SHILOH TO FORT BENNING...MOVING WEST AT 5
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TALBOT...MUSCOGEE...CHATTAHOOCHEE AND HARRIS COUNTIES THROUGH
545 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SHILOH...EELBECK/WEST FORT BENNING...FORT BENNING/LAWSON ARMY AIR
FIELD...BENNING HILLS...BATTLE PARK...CUSTER ROAD TERRACE...SAND
HILL...UPATOI...NORTH FORT BENNING...BOX SPRINGS...OLIVE BRANCH...
BAUGHVILLE...FLINT HILL...WAVERLY HALL AND CARTER ACRES. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3286 8493 3287 8475 3285 8471 3284 8456
3253 8462 3249 8466 3231 8466 3230 8496
3232 8500 3235 8501 3236 8499 3243 8497
3246 8501 3249 8500 3253 8502
TIME...MOT...LOC 2101Z 088DEG 4KT 3278 8475 3246 8484
3238 8504Special weather statement, Jun 23, 5:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT MON JUN 23 2014
GAZ096-097-107-109-232200-
513 PM EDT MON JUN 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PULASKI...LAURENS...BLECKLEY AND DODGE COUNTIES UNTIL 600 PM
EDT...
AT 509 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM COCHRAN TO DUBOIS AND GODWINSVILLE...MOVING NORTH
AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PULASKI...LAURENS...BLECKLEY AND DODGE COUNTIES THROUGH 600 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE JAY BIRD
SPRINGS...GODWINSVILLE...CHAUNCEY...EASTMAN...MOBLEY CROSSING...
BAILEYS PARK...PAULK...DUBOIS...GRESSTON...EMPIRE...COCHRAN...
PORTER...COLEY STATION...RODDY AND ROYAL. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3204 8304 3219 8330 3234 8346 3248 8344
3255 8329 3234 8296 3224 8292
TIME...MOT...LOC 2112Z 189DEG 9KT 3237 8337 3228 8328
3217 8309The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:52 PM EDT | Special Weather Statement | FFC | Emanuel | 23 min |
| Jun 23, 11:05 AM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Laurens, Treutlen | 55 min |
| Jun 23, 11:43 AM EDT | Special Weather Statement | FFC | Putnam | 62 min |
| Jun 23, 12:48 PM EDT | Special Weather Statement | FFC | Gilmer | 42 min |
| Jun 23, 1:26 PM EDT | Special Weather Statement | FFC | Gilmer | 49 min |
| Jun 23, 1:28 PM EDT | Special Weather Statement | FFC | Fayette | 32 min |
| Jun 23, 1:30 PM EDT | Special Weather Statement | FFC | Cherokee | 45 min |
| Jun 23, 1:45 PM EDT | Flash Flood Warning | FFC | Gilmer | 6 hr |
| Jun 23, 1:51 PM EDT | Special Weather Statement | FFC | Forsyth | 39 min |
| Jun 23, 2:12 PM EDT | Special Weather Statement | FFC | Cherokee | 33 min |
| Jun 23, 2:20 PM EDT | Special Weather Statement | FFC | Douglas | 40 min |
| Jun 23, 2:32 PM EDT | Special Weather Statement | FFC | Forsyth | 58 min |
| Jun 23, 2:50 PM EDT | Special Weather Statement | FFC | Forsyth | 40 min |
| Jun 23, 3:02 PM EDT | Special Weather Statement | FFC | Haralson | 43 min |
| Jun 23, 3:09 PM EDT | Special Weather Statement | FFC | Cobb | 51 min |
| Jun 23, 3:26 PM EDT | Special Weather Statement | FFC | Banks, Forsyth, Hall | 49 min |
| Jun 23, 3:31 PM EDT | Special Weather Statement | FFC | Crawford, Upson | 44 min |
| Jun 23, 3:34 PM EDT | Special Weather Statement | FFC | Cobb, Paulding | 41 min |
| Jun 23, 4:04 PM EDT | Special Weather Statement | FFC | Bartow, Cobb | 41 min |
| Jun 23, 4:07 PM EDT | Special Weather Statement | FFC | Crawford, Monroe, Peach | 38 min |
| Jun 23, 4:40 PM EDT | Special Weather Statement | FFC | Whitfield | 50 min |
| Jun 23, 4:42 PM EDT | Special Weather Statement | FFC | Monroe | 48 min |
| Jun 23, 5:01 PM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee | 44 min |
| Jun 23, 5:25 PM EDT | Special Weather Statement | FFC | Gordon | 50 min |
| Jun 23, 5:48 PM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee, Troup | 57 min |
| Jun 23, 5:55 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Walton | 50 min |
| Jun 23, 5:57 PM EDT | Special Weather Statement | FFC | Catoosa | 48 min |
| Jun 23, 6:38 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 52 min |
| Jun 23, 6:57 PM EDT | Special Weather Statement | FFC | Stewart | 63 min |
| Jun 23, 7:03 PM EDT | Special Weather Statement | FFC | Oconee | 27 min |
| Jun 23, 7:27 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 63 min |
| Jun 23, 7:32 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Oglethorpe | 43 min |
| Jun 23, 7:52 PM EDT | Special Weather Statement | FFC | Muscogee | 53 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.